# SDR P5CA0401134

- Difficulty date: August 4, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 62,861 hours, 14,070 cycles
- Engine: Pwa JT9D70A
- System (JASC): 3110 · Instrument Panel
- Part: Light
- Condition: Inoperative
- Location: Instrument Panel
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAT, SAT, IB FLAPS AND P-10 PANEL LIGHTS OUT, ALSO BACKGROUND HSI, CLOCK AND AIR SPEED IND.  TRANSFERED TO DMI NR 32904 IAW MEL 33-1.
